# SDR SWIA200515348

- Difficulty date: July 24, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 33,150 hours, 44,620 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 1014
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2 hours, 3 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT DURING EXTENSION.  REPLACED LEFT OUTBOARD FLAP ACTUATOR IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
